# SDR DALA2020021311113

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,968 hours, 20,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 1484113) DURING OPERATIONAL CHECK, SOME EMERGENCY LIGHTS FAIL. IN REF AMDS 3300-7978 STEP 5. CPAX. CORRECTIVE ACTION: R/R'D EMERGENCY LIGHT BATTERY PACK.
